A fixed point approach to the non-Archimedean random stability of generalized mixed type AQCQ-functional equations

IZ. El-Fassi, S. Kabbaj

Abstract


Using the fixed point methods, we prove the generalized Hyers-Ulam stability of a general mixed additive-quadratic-cubic-quartic functional equation.

Full Text: PDF

How to Cite this Article:

IZ. El-Fassi, S. Kabbaj, A fixed point approach to the non-Archimedean random stability of generalized mixed type AQCQ-functional equations, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 420-443

Copyright © 2014 IZ. El-Fassi, S. Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.